# SDR SWAA2022032551649

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN EA 1-A57-15168R1(U103365) FOUND #6 SPOILER UPPER SURFACE TO BE DISBONDED AT 5 EA LOCATIONS. AREA 1: 3' FROM L/E; 5' FROM OTBD EDGE. AREA 2: 6' FROM L/E; 22.5' FROM OTBD EDGE. ARE A 3: 12' FROM L/E; 33' FROM OTBD EDGE. AREA 4: 10' FROM L/E; 41' FROM OTBD EDGE. AREA 5: 11' FROM L/E; 43' FROM OTBD EDGE / #6 SPOILER UPPER SURFACE DISBONDED AT 5 EA LOCATIONS AREA 1: 3' FROM L/E & 5' FROM O/B EDGE AREA 2: 6' FROM L/E & 22.5' FROM O/B EDGE. AREA 3: 12' FROM L/E & 33' FROM O/B EDGE. AREA 4: 10' FROM L/E & 41' FROM O/B EDGE AND AREA 5: 11' FROM L/E & 43' FROM O/B EDGE REPAIRED ON ATS WORK ORDER #529074 AND TRACKING #N-132738 56790U 12/13/19
